MAUDE Adverse Event Report: SICHUAN AST MEDICAL EQUIPMENT CO., DRIVE DEVILBISS HEALTHCARE; WALKER, MECHANICAL

SICHUAN AST MEDICAL EQUIPMENT CO., DRIVE DEVILBISS HEALTHCARE; WALKER, MECHANICAL
Model Number 700-959
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Codes Abrasion (1689); Bruise/Contusion (1754); Myocardial Infarction (1969)
Date of Event 06/05/2024
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(6) healthcare was notified of an incident involving a rollator by the end user who stated the front legs fold in on themselves and caused him to fall several times resulting in multiple scrapes, bruises and cuts to his body and face.The end user reported that his doctor informed him that he had a heart attack after one of his falls.The end user did not identify how or why the issue was occurring.The injuries have not been specified to date.As part of its complaint review and evaluation process, (b)(6) healthcare will also notify the manufacturer of the product about this complaint.

Brand Name
DRIVE DEVILBISS HEALTHCARE
Common Device Name
WALKER, MECHANICAL
Manufacturer (Section D)
SICHUAN AST MEDICAL EQUIPMENT CO.,
no.58, jin-peng road, c area,
luxian industrial park luzhou,, sichuan 64610 0
CH  646100
MDR Report Key19523312
Report Number2438477-2024-00029
Device Sequence Number12864885
Product Code ITJ
UDI-Device Identifier00754021210886
UDI-Public00754021210886
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/12/2024
Report Date (Section F) 06/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number700-959
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/06/2024
Event Location Home
Date Report to Manufacturer06/12/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/12/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age55 YR
Patient SexMale
Date Report Sent to FDA06/12/2024